Journal de Mathématiques Pures Et Appliquées, Vol. 1: Fondé en 1836 Et Publié Jusqu'en 1847; Année 1915 (Classic Reprint) by Joseph LiouvilleJournal de Mathématiques Pures Et Appliquées, Vol. 1: Fondé en 1836 Et Publié Jusqu'en 1847; Année 1915 (Classic Reprint) by Joseph Liouville

Journal de Mathématiques Pures Et Appliquées, Vol. 1: Fondé en 1836 Et Publié Jusqu'en 1847; Année…

byJoseph Liouville

Paperback | February 21, 2018 | French

Pricing and Purchase Info

$24.95

Earn 125 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

Title:Journal de Mathématiques Pures Et Appliquées, Vol. 1: Fondé en 1836 Et Publié Jusqu'en 1847; Année…Format:PaperbackDimensions:418 pages, 9 × 6 × 0.85 inPublished:February 21, 2018Publisher:FB&C LtdLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:0243355394

ISBN - 13:9780243355396

Look for similar items by category:

Reviews